# SDR DALA2025010800163

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Plate
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK SUPPORT PLATE LOC. ON TRANSDUCER UNIT ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT PLATE LOC. ON TRANSDUCER UNIT ON RH HORIZONTAL STABILIZER AS PER A320 AMM 27-92-13-000-001-A AND AS PER A320 AMM 27-92-13-400-001-A. (0749660)
